# SDR CA000928017

- Difficulty date: June 4, 2000
- Submitted: October 2, 2000
- Operation: General aviation
- Make and model: Beech A45
- Aircraft time: 2,003 hours
- Engine: Cont IO520BA
- Propeller: Mcauly 3A32C76
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 654651A8
- Condition: Cracked
- Location: Cylinder
- Component: Cylinder, Cont
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKEOFF, PILOT HAD VIBRATION IN ENGINE.  RETURNED TO AIRPORT, MAINTENANCE FOUND NR 2 CYLINDER CRACKED AT SPARK PLUG HOLE TO EXHAUST VALVE.  CRACK APPROXIMATELY 5 INCHES LONG.  CYLINDER REPLACED WITH NEW CONTINENTAL CYCLES AND RETURN TO SERVICE.  (X)
